# SDR P5CA9600406

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Lower Rail
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE INBOARD CORE COWL LOWER RAIL CRACKED IN 3 PLACES.  REMOVED, FABRICATED AND INSTALLED LOWER RAIL PER BOEING SRM 51-10-01 AND SRM 51-30-02.
